# SDR 2000ZZZM85

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: 69191222
- Condition: Cracked
- Location: Nlg
- Part time: 43,761 hours
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

JFK - ON FINAL APPROACH, AIRCRAFT LOST 'A' SYSTEM HYDRAULICS.  MADE UNEVENTFUL LANDING, UNABLE TO TAXI A/C DUE LOSS OF FLUID IN NOSE STEERING SYSTEM.  ON INSPECTION FOUND NLG DOWNLOCK ACTUATOR HYDRAULIC LINES DAMAGED AND DOWNLOCK SUPPORT CHANNEL FLANGE ON AFT BULKHEAD CRACKED AND SEPARATED FROM CHANNEL.  PURGED 'A' SYSTEM HYDRAULICS, REPLACED CASE FILTER, PINNED AND SECURED NOSE LANDING GEAR, FERRIED A/C TO MIAMI.  REPLACED DOWNLOCK ACTUATOR SUPPORT CHANNEL PER SRM 51-30-2. IN ADDITION, REPLACED NOSE LANDING GEAR LOCK ACTUATOR P/N 65-40467-6, OPS AND LEAK CHECKED PER MM 32-33-22.  PERFORMED RETRACTION AND EXTENSION CHECK PER 32-33-0. OPS CHECK OK.  A/C RETURNED TO SERVICE.  (M)
